What does a zoloft headache feel like

Hello, I started taking Sertraline for anxiety, but I had a bad reaction. I experienced what felt like a mini seizure and a popping sensation in my head. Since then, I’ve had constant migraines, confusion, weakness in my right arm, and trouble feeling certain emotions. I’ve had tests done, but I’m concerned the Sertraline might have harmed my brain. Has anyone else experienced this?

I advise stopping Sertraline immediately and contacting your doctor as soon as possible. The symptoms you describe, like mini-seizures, migraines, weakness, and emotional blunting, are not typical side effects and require medical evaluation.

In the meantime, please stop taking any more Sertraline, and write down all your symptoms and their duration for your doctor’s reference.

I understand you’re looking for others’ experiences, but it’s important to focus on getting professional medical advice specific to your situation.